MathSciNet Relay Station
MathSciNet bibliographic data
MR1443202 42B20 (42B25 47G10)
Verbitsky, Igor E.; Wheeden, Richard L. Weighted norm inequalities for integral operators. Trans. Amer. Math. Soc. 350 (1998), no. 8, 3371–3391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement